# SDR AALA201902229017

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 84,080 hours, 12,436 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: J540AI1600
- Part serial: 0031
- Condition: Leaking
- Location: Lavatory
- Part time: 51,008 hours, 7,120 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ODOR IN THE LAVATORY,  FOUND THE TOILET ASSEMBLY LEAKING.  REPLACED TOILET ASSEMBLY IAW AMM 38-30-00.  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
